The Action of the Canonical Involution on Modular Forms of Weight 2 on ...0 (M).
Mathematische Annalen, Tome 226 (1977), pp. 99-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1977__226_162944,
author = {Arnold Pizer},
title = {The {Action} of the {Canonical} {Involution} on {Modular} {Forms} of {Weight} 2 on ...0 {(M).}},
journal = {Mathematische Annalen},
pages = {99--116},
year = {1977},
volume = {226},
zbl = {0324.10017},
url = {http://geodesic.mathdoc.fr/item/MAN_1977__226_162944/}
}
Arnold Pizer. The Action of the Canonical Involution on Modular Forms of Weight 2 on ...0 (M).. Mathematische Annalen, Tome 226 (1977), pp. 99-116. http://geodesic.mathdoc.fr/item/MAN_1977__226_162944/